# SDR CALA0700538

- Difficulty date: September 25, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 59,184 hours, 30,659 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621259
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND O/B SPLICE CORRODED ON RIGHT KEEL BEAM FORWARD OF STA 727, RBL 7, IN AFT BAG BIN.  THE SPLICE WAS REMOVED AND A NEW SPLICE ANGLE WAS INSTALLED IAW SRM 51-40-02.
